Tanezumab Gastritis Side Effect Reports
The following Tanezumab Gastritis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Gastritis, can occur, and what you can do about them.
A side effect could appear soon after you start Tanezumab or it might take time to develop.
|Gastritis, Duodenal Ulcer, Gastrointestinal Haemorrhage, Anaemia|
This Gastritis side effect was reported by a physician from UNITED STATES. A 71-year-old female patient (weight:NA) experienced the following symptoms/conditions: osteoarthritis,hypertension. The patient was prescribed Tanezumab (dosage: Q 8 Weeks), which was started on Jan 10, 2009. Concurrently used drugs:
Tanezumab Gastritis Causes and Reviews
Your stomach is an organ between your esophagus and small intestine. It is where digestion of protein begins. The stomach has three tasks. It stores swallowed food. It mixes the food with stomach acids. Then it sends the mixture on to the small intestine.
Most people have a problem with their stomach at one time or another. Indigestion and heartburn are common problems. You can relieve some stomach problems with over-the-counter medicines and lifestyle changes, such as avoiding fatty foods or eating more slowly. Other problems like peptic ulcers or GERD require medical attention.
You should see a doctor if you have any of the following:
- Blood when you have a bowel movement
- Severe abdominal pain
- Heartburn not relieved by antacids
- Unintended weight loss
- Ongoing vomiting or diarrhea
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Tanezumab Gastritis ReviewsNo reviews submitted yet, check in later.